# SDR DL76G090091

- Difficulty date: January 20, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 47,855 hours, 6,918 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO GATE, NR 1 ENG NO START AND EICAS MSG NR 1 AND NR 2 IGNITION.  REPLACED LT ENG FUEL/IGN CONTROL RELAY K1251 AT P-36 PNL.  RAN LT ENG HAD ONE SUCCESSFUL START IGN BOTH.  GOT L ENG IGNITOR 2 AND L ENG IGNITOR 1 STATUS MSG 280809.  TROUBLESHOT PER FIM.  NEEDS EEC.
